# SDR CALA2013092391332

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,610 hours, 24,938 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Clamp
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1020 LT SIDE EMERGENCY EXIT LIGHT POWER SUPPLY WIRING CLAMP DISBONDED FROM DUCT ASSEMBLY.  SECURED WIRING CLAMP.
